Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Delayed periods. Had unprotected sex. Took pill. Pregnancy test negative. Pregnant?

I had unprotected sex with my boyfriend and we ended up not pulling out and I sent him to get a pill. he came back with a no will pill I took it and that was period is due the 19th now the 25th nothing but my stomach hurts like crazy I feel weird knots and always tired....but I took a test tonight and negative so im guessing im not pregnant
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Apr 2014
Thanks for writing to HCM

Some women have irregular periods, it may be due to it.You didn't mentioned about periodicity. since you have taken the pills in right time, chances of pregnancy is negligible. If have doubt,you can repeat urine pregnancy test after 4-5 days. sometimes UPT is false negative due to low HCG.
For confirmation you can go for Ultrasound.
Your symptoms may be due to psychological reasons.

Take Care
Dr.Indu Bhushan
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor